# SDR AWXA0000151

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 23,693 hours, 10,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE, DOOR R-1 LOWER EMERGENCY EXIT SIGN HAS BOTH BULBS OUT.  REPAIRED LIGHT BULB RECEPTICLE GROUND AS REQUIRED, OPS CHECK GOOD.  NO DIRECTLY RELATED HISTORY.
